Author: Sorting Last Post on Top Message:
EVILCLAMS SparkPoints: (158)
Fitness Minutes: (3)
Posts: 4
1/9/13 11:08 P

Wow! Thanks a lot. This really helps.

DRAGONCHILDE SparkPoints: (57,096)
Fitness Minutes: (14,252)
Posts: 9,646
1/9/13 10:54 P

First and foremost, weight loss is about diet... not exercise. In order to lose weight, no matter how much (or how little) you exercise, you have to work out in the kitchen!

However, given your medication, it is vital that you go speak to your doctor and get clearance and guidance on what is appropriate for you to be doing. You may even ask for a referral to a physical therapist to help you design a workout program that's appropriate for you.

Once you have that clearance and know what you're capable of, the limited mobility lifestyle center may help you out:

www.sparkpeople.com/resource/lifestyle_cen
ter_detail.asp?id=19


EVILCLAMS SparkPoints: (158)
Fitness Minutes: (3)
Posts: 4
1/9/13 10:47 P

My medication really restricts many possibilities for me to exercise. My medication makes it so that I am really dizzy whenever I do any sort of cardiovascular exercise, even in small amounts. On top of that, one of its side effects is weight gain. There is absolutely no way I can change my prescription, and that is my own choice. It is the one that is working for me, but not in the weight department. Is there some sort of exercise you can recommend to me so that I can keep in shape?

Page: 1 of (1)  




Other Fitness and Exercise Topics:

Topics: Last Post:
Losing lean, not just fat. Help! 8/30/2013 12:15:50 PM
Considering Fitbit - all activity? 8/27/2013 5:54:30 PM
Didn't want to work out BUT 8/16/2013 9:48:47 AM
1.5 Months no results :( Please Help 9/2/2013 9:07:01 AM
What to do? 8/7/2013 4:49:10 AM

Diet Resources: hip pain joint | pain in right hip | lower hip pain